MathSciNet Relay Station
MathSciNet bibliographic data
MR735370 18F25 (57T20)
Nicas, A. J.; Stark, C. W. Whitehead groups of certain hyperbolic manifolds. Math. Proc. Cambridge Philos. Soc. 95 (1984), no. 2, 299–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement